# SDR 07FDEA02738

- Difficulty date: August 2, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- Aircraft time: 49,233 hours, 29,750 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Condition: None
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION ON CLIMB-OUT, SYS A HYD ENG NR 1 PUMP LOW PRESS LIGHT ILLUMINATED AND NOTICED HYD SYS A QUANTITY DECREASING.  JACKED AIRCRAFT IAW THE B727-200 AMM 07-11-000-2.  CYCLED THE LANDING GEAR 15 PLUS TIMES WHILE CYCLING.  THE FLT CONTROL NUMEROUS TIMES.  NO HYDRAULIC QUANTITY DEVIATION AT ANY TIME DURING THE GEAR OR FLIGHT CONTROL MOVEMENT.  CHECKED THAT HYDRAULIC HEAD PRESSURE WAS 45 PSI WITH ENGINES RUNNING.  NO LEAKS WERE NOTED DURING ANY OF THESE CHECKS.  REMOVED AIRCRAFT FROM JACKS AND RETURNED IT TO THE RAMP.  AIRCRAFT IS OKAY FOR CONTINUED SERVICE.
